Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online
Ask a Urologist   »  

Noticed bleeding from penis. Remedy?

User rating for this question
Very Good
Answered by

Practicing since : 2008
Answered : 1197 Questions
I am having bleeding from my penis
Posted Thu, 1 Aug 2013 in Penis Problems
Answered by Dr. Anjana Rao Kavoor 26 minutes later
Thanks for writing in.

Bleeding from the penis can be due to many causes.

1. It can be associated with passing urine: Before, after and during urination.
2. Bleeding can also occur associated with semen due to prostatitis.
3. There can be bleeding due to any injury to your kidneys and ureter.
4. It could be bleeding from any infection involving the penis with associated pus formation.
5. Neoplastic involvement of urogenital tract can also cause bleeding.

I would like to know further details of the bleeding, quantity of blood, duration of occurrence and if it is associated with pain.

Please also let me know if you have had any surgery done for prostate of the urogenital region. A history of kidney or bladder stones could also lead to bleeding from penis.

Waiting for an update from you before furthering this discussion.

Dr A. Rao Kavoor.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor